# SDR CA040825012

- Difficulty date: August 25, 2004
- Submitted: February 3, 2005
- Operation: General aviation
- Make and model: Beech 65-A90
- Aircraft time: 15,128 hours
- Engine: Pwa PT6A20
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Shutdown
- Location: Left
- Part time: 13,780 hours, 18,462 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: R
- Precautionary procedure: E, C

## Discrepancy

(CAN) THE AIRCRAFT WAS ON THE TAKE OFF ROLE IN LUTSLE KE (SNOWDRIFT) TO FLY TO EKATI (YOA).  AT 80 KNOTS A LARGE DROP IN POWER WAS FELT ON THE LEFT SIDE WITH A YAW TOTHE LEFT.  THE TAKE OFF WAS REJECTED ANDTHE AIRCRAFT BROUGHT TO A STOP SAFELY ON THE RUNWAY. THE ENGINE WAS SHUT DOWN AT THAT TIME AS THE EGT WAS OBSERVED TO BE CLIMBING TO 1050. PRELIMINARY INVESTIGATIONS INDICATE AN INTERNAL FAILURE. MORE INFORMATION WILL BE ATTACHED AS WE HAVE IT.
